Multiplicative complexity of bilinear forms for which the
Doklady Akademii Nauk, Tome 314 (1990) no. 6, pp. 1312-1315
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_314_6_a7,
author = {A. M. Krot},
title = {Multiplicative complexity of bilinear forms for which the},
journal = {Doklady Akademii Nauk},
pages = {1312--1315},
year = {1990},
volume = {314},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_314_6_a7/}
}
A. M. Krot. Multiplicative complexity of bilinear forms for which the. Doklady Akademii Nauk, Tome 314 (1990) no. 6, pp. 1312-1315. http://geodesic.mathdoc.fr/item/DAN_1990_314_6_a7/